MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-95003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the supply bag connector after ending their pd treatment.The patient reported receiving a supply bag lines are blocked alarm during dwell 4 of 4 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to reset up supplies and to follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed that the patient was able to complete the peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd).The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy with no further issues.The sample used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date, however, no information was found from the product.An investigation of the device history records (dhr) was not conducted due the lot number being unknown and no information was found on the sap system from this customer related to the product.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK ADAPTER 4 IN.
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7938134
Report Number8030665-2018-01537
Device Sequence Number2254937
Product Code FKX
UDI-Device Identifier00840861100774
UDI-Public00840861100774
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K822550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95003
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET ; PD FLUID; LIBERTY CYCLER SET ; PD FLUID
Patient Age71 YR
Patient Weight74